MAUDE Adverse Event Report: ENCORE MEDICAL L.P SL-PLUS AND SLR-PLUS; HEAD, FEMORAL 32/+12

ENCORE MEDICAL L.P SL-PLUS AND SLR-PLUS; HEAD, FEMORAL 32/+12
Model Number 400-32-120
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - the patient was dislocating, so the head and poly were removed and replaced with a +5mm offset 10 degree poly and 36mm +7 delta option head.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 14.1 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HEAD, FEMORAL 32/+12
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key12365542
Report Number1644408-2021-00885
Device Sequence Number3939048
Product Code JDI
UDI-Device Identifier00888912076395
UDI-Public(01)00888912076395
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2011
Device Model Number400-32-120
Device Catalogue Number400-32-120
Device Lot Number284302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-025 LOT 538053530; 010-55-025 LOT 53805553; 433-32-208 LOT 280872; UNK-SURG LOT UNKNOWN; 010-55-025 LOT 538053530; UNK-SURG LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR